# SDR 20001207SH003

- Difficulty date: November 15, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Heater
- Part time: 164 hours
- Component: Comb Heater, Janitrol
- Component part number: B4050
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL WAS OBSERVED LEAKING FROM DRAIN TUBE.  INVESTIGATION REGVEALED VALVE TO BE LEAKING FORM DIAPHRAGM PARTING SURFACE.  VALVE BODY SCREWS WERE FOUND LOOSENED OVER TIME.  SUGGESTED SELECTION OF ALTERNATE LOCKING DEVICE TO PREVENT RECURRENCE.  (X)
